Jadelle Contraception Side Effects (Page 12)
(Newest replies first)
Updated
Has anyone had the jadelle implant and had bad side effects? I got it done a weeks ago and have started light bleeding over the last few days and it wont go away as well as my skin breaking out.
Hi there i am 25yrs old, i have had the Jadelle implant in for almost 11months now, got it put it when my son was 6weeks old, i dont mind it now but still thinking about getting it taken out and going back on the pill. In the first few months i experienced alot of irregualar bleeding, it would sometimes 2 times a week, and would get my period like 3 times a month and bled a bit in the first few months, it was about 4months along when it settled down now my periods are back go normal and regular once a month. I have not had any weight gain which is good but i have experience some moody swings and feel grumpy and run down some day where i dont feel happy n some days felt down. Feel like i have fatigue and tired alot and no energy and also one big thing ive noticed is i have lost my libido, my sex drive has lowered and i feel like having sex only once a month and just dont seem to be interested in it anymore and also my skin breaks out alot, its more oily and more acne and not clear like it was when i use to be on the pill, When i was taking the pill i didnt have this problem with my skin but since i got Jadelle my skin it my greasy and more break outs with lowers ya confidence at times, my sex drive was normal when i was on the pill i was having sex least 3-4times a week now its like 1-2 times a month, my partner must be so bored of me now, he must get fed up and must feel like he doesnt want me any more, so im going to give it at least a year then go back and see Family Planning and might go back on the pill, only thing i like about Jadelle is i dont have to worry about forgetting to take pills but i am considering going back on it as i was on the pill for over 5yrs and no problems at all. jadelle would be good if it didnt have so many side effects that put people off from getting it
I've had the Jadelle in for about 8 months now and am starting to get fed up with constantly having my period. It'll stop for maybe 1-3 days and then it's back again. My skin has been breaking out too when I normally have pretty clear skin. I'm strongly contemplating getting it removed and looking at other options. I think women are enticed by the fact that it's inserted into your arm and you're 'safe' for 5 years without having to do anything else. I know I was. But the side effects are really becoming a drag.
I have had the jadelle in now for two years and never one side effect that has been mentioned on here. my period is irregular about once every 3 months extremely light as it has always been lasting any from 3-7 days but i understand that is common for most contraceptives. i got it in in may 2010 6 months after the birth of my first child. i dont have breakouts of acne, i have gained weight but that was advised by my GP cause i was underweight by nearly 15kg, no pain not even when i get my period and no anxiety or feeling low or anything. would like to have it taken out though in the next year or so to hopefully have another child or 2.
I agree NZ needs to stop putting these harmful devices into our women. I have posted several times with my experience, maybe someone should go public I will support them.
Hi my names hayley im 18 years old. I was on the jadelle implant since the 18/7/2012. It took a few weeks but I started getting really bad periods lasting 3 weeks and super irregular, I could have my period for 1 week it would stop for a few days then come back twice as heavy for 2+ weeks. My skin was spotless before I got the jadelle within weeks I had bad acne, no matter what I did, tried different facial wash, moisturises etc. My moods were horrific I could cry at the drop of a hat, id fight with my partner over nothing and often feel so upset and unhappy I couldnt handle myself or anything around me I couldnt control my moods. I put on 17kgs and have stretch marks where I didnt before this is the biggest ive ever been. Id say to my boyfriend I know its not possible but I feel like im pregnant! I got headaches backaches you name it. The jadelle was THE WORST thing to come into my life if I had of read the forums there is no way I would have got it but from what my family planning doc said it would be the best thing to happen to me. TODAY I got my jadelle taken out before reading these forums simply becauae of all the syptoms I was fed up. I already feel better and am contemplating writing to the news regarding the jadelle and how many other women have gone through the same thing as me. The jadelle is banned in many other countries and is now being handed out in 3rd world countries.. 3rd world!?!
when I told My doctor at family planning my syptoms she made it out like it was just me and the weight gain was my own fault. Im active and always watch what I eat since gaining weight so it wasnt my fault! She also acted suprised as if she'd never seen the syptoms before. My blood pressure is also up 155/90 which is bad! DO NOT GET THE JADELLE there are more people with the same outcome then there are with good outcomes. It needs to be banned its not healthy and its not ok.
Next month will be one year still I took the Jadelle and I hadn't seen my period for 9 months now. Sometimes I feel pregnant and I have mood string thats all. It has been good for me so far.
thanx that makes me feel bit better about getting myn out now, can't wait :)
i have had the jadelle for 9mnths. periods are coming every month but it always last for 3weeks .is it normal
I have
hey, nah it didn't hurt. but from what the doctor told me shes had quite a few problems getting some out as some are like too far deep and with the tissue scar around the cut its harder to get out. mine took about 20 minutes because of the tissue around the rod, but it didn't hurt at all. the anasethic that they put in stings a little but that numbs the pain :)
does it hurt when u got jadelle taken out i have heard so many horror stories about people getinh them taken out and i want to get myn out so would like to hear wat ur opinion is
Yes thankyou :) im not alone! I got it taken out today and i feel so much better already! And so far no anxiety attacks plus a lot more motivation :)
These are not normal side effects for anyone, nausea, constant bleeding weight gain acne headaches, i thought they would go away or improve too, but they just got worse I'm healthy to, Jinai is one of the lucky ones, but don't write in this forum saying they are normal when the majority of us are really suffering. See my other to forums 122 & 132.
Hey this is normal for any contraception because the body is getting used to having its hormones controlled by something foreign. Your hormone levels have been
Upset therefore the cause of break out and light bleeding
Heyyyyyy ! I have had my jadelle in for two years and I didn't get a period for over a year just light spotting once in a blue moon , hardly ever had break outs and rarely had tummy pains . Recently I have had my period for nine days and it has gone but other than that I have kept my hormones at a homeostasis level and eat clean and train at the gym to keep myself healthy mentally and physically . Hope this helps someone
Yes I get really bad axiety and I have had it in since July 2012 and had never had anxiety before in my life so took me a while to realise what it was I thought I was going nuts.
I've had Jadelle for a little over 2 years. At first it was good. No periods which is fine with me. Now I'm having regular spotting with periods/bleeding that last 15 days or more. Is this normal? I hate bleeding and this is my only problem with Jadelle. I was on Depo-provera and I bled a lot so I stopped. Will I need to remove Jadelle?
hey i have had the jadelle inserted since september (so nearly 6 months now) and i have the worst anxiety ever. i have had to be put on medication for it. ive had a lot of panic attacks aswell. i also have felt nausea and i havent put on weight but ive been trying to lose and found it difficult. also find myself very hungry. my doctor saids its highly unlikely the anxiety is caused by the jadelle but i am sure it is. anyone had anxiety?
Hi I had my implant taken out about a month ago. Finally feel like a normal women again. Nausea, bleeding, headaches all symptoms have gone. Taking out was quite brutal but worth it. My advice to all of you is "it is not going to get better only worse get it taken out now!"
More Discussions:
I had jadelle put in 6 months after I gave birth to my daughter and she is now a year and 10 months old, so I decided to...
Am currently on jadelle which is causing heavy bleeding and have been prescribed Norethestrone. Am worried if this will ...
is it normal to get headaches and blurred vision because of jadelle. i had it for a year and i had those headaches. when...
I am a breastfeeding mum. My baby is 2 months old and I had my implants inserted 2 weeks ago, since then, anytime I brea...
Hi there I had jadelle inserted two days ago. Just wondering when are side effects likely to start? I have experienced n...
I removed jadelle a month ago but the issue is that i am now lactating. My son is 6 years old now and I stopped breast f...
Hi, I have recently had the Jadelle contraceptive implant inserted into my arm, and have experienced huuuge changes in m...
I had jadelle implants which I removed after using it for two months and I got pregnant three month after the removal bu...
After some advice: So i had the implant in for 3 years, had it changed and now in the second year of this one - in total...
I was using petogen as my contraception for about a year and then i discontinued using it for about 3 months now. I was ...